Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Matrix summability and uniform convergence of series


Authors: Antonio Aizpuru, Francisco J. García-Pacheco and Consuelo Pérez-Eslava
Journal: Proc. Amer. Math. Soc. 135 (2007), 3571-3579
MSC (2000): Primary 46B15, 46B25, 46B20
Published electronically: June 21, 2007
MathSciNet review: 2336572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some classical results about uniform convergence of unconditionally convergent series are generalized to weakly unconditionally Cauchy series by means of the matrix summability method for regular matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B15, 46B25, 46B20

Retrieve articles in all journals with MSC (2000): 46B15, 46B25, 46B20


Additional Information

Antonio Aizpuru
Affiliation: Departamento de Matemáticas, Universidad de Cádiz, Puerto Real, Cádiz, 11510, Spain
Email: antonio.aizpuru@uca.es

Francisco J. García-Pacheco
Affiliation: Department of Mathematical Sciences, Kent State University, Kent, Ohio, 44242
Email: fgarcia@math.kent.edu

Consuelo Pérez-Eslava
Affiliation: Departamento de Matemáticas, Universidad de Cádiz, Puerto Real, Cádiz, 11510, Spain
Email: consuelo.perezeslava@alum.uca.es

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08882-X
PII: S 0002-9939(07)08882-X
Keywords: Uniform convergence, unconditionally convergent series, weakly unconditionally Cauchy series, matrix summability, regular matrices
Received by editor(s): January 17, 2006
Received by editor(s) in revised form: August 9, 2006
Published electronically: June 21, 2007
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.